# SDR C7WA200400017

- Difficulty date: June 9, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: MS200116
- Condition: Cracked
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CARGO DOOR UPPER AFT HINGE SECITON CRACKED.  REMOVED AND REPLACED UPPER AFT HINGE SECTION PER AEI SERVICE BULLETIN AE01-01 AND AE MM CHAPTER 52 PAGE 15.  (M)
